A note on a risk‐return measure of hedging effectiveness
Journal of Futures Markets, 1998, vol. 18, issue 7, 867-870
In a recent paper, Kuo and Chen (1995) propose a simplification of the Howard and D'Antonio (1984, 1987) model of hedging effectiveness. This note extends Kuo‐Chen's suggested simplification to derive the optimal hedge ratio and second order conditions (SOCs) of the Howard‐D'Antonio model. These SOCs were previously reported incorrectly by both Howard and D'Antonio (1984, 1987) and Chang and Shanker (1987). The corrected SOC is less restrictive than supposed previously and shows that there is no need to make a priori assumptions about risk‐return relatives between spot and futures assets to ensure that SOCs conditions are satisfied. © 1998 John Wiley & Sons, Inc. Jrl Fut Mark 18:867–870, 1998
References: Add references at CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed
Downloads: (external link)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:wly:jfutmk:v:18:y:1998:i:7:p:867-870
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0270-7314
Access Statistics for this article
Journal of Futures Markets is currently edited by Robert I. Webb
More articles in Journal of Futures Markets from John Wiley & Sons, Ltd.
Bibliographic data for series maintained by Wiley Content Delivery ().